1.Le Mau Hai, Nguyen Van Khue, Józef Siciak
A note on Alexander's theorem
Issue 43 (2005), pp. 7-10
Article (PDF 174K)
2.Teresa Winiarska
Second order Cauchy problem with a damping operator
Issue 43 (2005), pp. 11-20
Article (PDF 227K)
3.Anna Antoniewicz
On a family of elliptic curves
Issue 43 (2005), pp. 21-32
Article (PDF 245K)
4.Anna Czapkiewicz, Antoni L. Dawidowicz
The multiple regression model where independent variables are measured unprecisely
Issue 43 (2005), pp. 33-40
Article (PDF 176K)
5.Rafał Czyż
Convergence in capacity of the pluricomplex Green function
Issue 43 (2005), pp. 41-44
Article (PDF 186K)
6.Anna Denkowska
Strong law of large numbers for optimal points
Issue 43 (2005), pp. 45-60
Article (PDF 249K)
7.Antoni Leon Dawidowicz, Najemedin Haribash
On the dense trajectory of Lasota equation
Issue 43 (2005), pp. 61-66
Article (PDF 191K)
8.Jolanta Jarnicka
On some two-step density estimation method
Issue 43 (2005), pp. 67-91
Article (PDF 463K)
9.Mieczysław Jędrzejowski
Markov inequality on a certain compact subset of R2
Issue 43 (2005), pp. 93-98
Article (PDF 328K)
10.Jacek Tabor
Note on reflexivity and invariant means
Issue 43 (2005), pp. 99-102
Article (PDF 276K)
11.Maciej Ulas
On torsion points on an elliptic curves via division polynomials
Issue 43 (2005), pp. 103-108
Article (PDF 171K)
12.Anna Bistroń
The semidynamical system near a closed negatively strongly invariant set
Issue 43 (2005), pp. 109-124
Article (PDF 250K)
13.Wojciech Czernous
On the Chaplyghin method for generalized solutions of partial differential functional equations
Issue 43 (2005), pp. 125-141
Article (PDF 248K)
14.Anna Kępczyńska
Implicit difference methods for nonlinear first order partial differential equations
Issue 43 (2005), pp. 143-164
Article (PDF 295K)
15.Joanna Kowynia
Conditionally minimal projections
Issue 43 (2005), pp. 165-179
Article (PDF 234K)
16.Ryszard Mosurski
Difference method for an elliptic system of non-linear differential-functional equations
Issue 43 (2005), pp. 181-199
Article (PDF 260K)
17.Kinga Stolot
Useful properties of index pairs for uppersemicontinuous multivalued dynamical systems
Issue 43 (2005), pp. 201-217
Article (PDF 277K)
18.Danuta Jaruszewska-Walczak
Infinite systems of hyperbolic differential-functional inequalities
Issue 43 (2005), pp. 219-228
Article (PDF 221K)

 Comments: Back to the HomepageBack to the Homepage